# SDR N6WA2012100603

- Difficulty date: October 6, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 23,199 hours, 16,549 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Pin
- Condition: Migrated
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIGRATING HINGE PINS ON TOP STEP OF PAX DOOR.  REPOSITIONED HINGE PIN ON TOP STEP OF PAX DOOR IAW AMM 52-11-04.
